# SDR ABXA9700022

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH GEAR DOWN SELECTED, DID NOT GET THE RIGHT LANDING GEAR DOWN GREEN LIGHT OR THE RED GEAR UNSAFE LIGHT. RECYCLED THE LANDING GEAR 2 TIMES WITH NO RESULTS.  PERFORMED ABNORMAL PROCEDURES IAW DC-9 OPS MANUAL.  REPLACED PIN NR 5 ON CONNECTOR P1-129, OPS CHECKED GOOD IAW DC-9 M.M.
